I'll Take Codeine and a Side of Steroids Please

Can an old lady catch a break?

Ever since I turned 40, I've been sick.

The flu for a week.

Now, bronchitis.  For the last week and a half.

Thank god my mammogram report came back normal or I would have thought that this over the hill thing was going to bury me under it.

I already had to cancel a trip to Lake Tahoe, that was tough.

The kids looked forward to snow and lots of it!

We looked forward to a Lake Tahoe winter

My doctor said, "are you kidding, do you want pneumonia?"  Thanks bronchitis.

Second round of antibiotics, and inhaler, cough meds with codeine, and now Prednisone.

Steroids...yeah well they say you won't sleep, you will eat a ton, and you'll get puffy.

Sounds like a super solution to my current ailment.

What doesn't kill ya makes you stronger right?

Well, then I should be hitting homeruns in no time.

So many things to look forward to in the upcoming months, I don't have time to be sick anymore.
So do you hear that body?

I know you're all "ooh I'm forty now, I'm going to slough off and get squishy, take that Jen."

You know what body...that's not cool.  
I'm going to beat this and I'm going to take care of you and you'll see, you'll be stronger than ever.
You're going to try and get all Honey BooBoo Mom's CHINS on me, and I'm going be all...I don't think so, I'm going to do chin exercises so take that!
Hmm.

I better check the side-effects of all those drugs.

16 supporters in group:

  1. Tami Vollenweider said...

    I know what you mean,I've already been in the hospital for 5 days and I just been to the Doctor for stomach problems,and it's just March!How about that saying,enjoy your senior years!! LOL!!!

    tamilynn59@yahoo.com

  2. Kayla Rice said...

    Seriously this post cracked me up!!!! Hope you are all better.

  3. VickeC said...

    bless your heart,I hope you feel better soon,,I had that last winter just one thing after another,did you get your flu shot?

  4. ShaRhonda @ The 4- Crow's said...

    I think mine hit the minute I put permanent contraception in my body. Age 36. Ugh. Hope you feel better soon.

  5. Maria Iemma said...

    Gosh, you've had a bad run. I hope everything has cleared up and you are up and about.

  6. Maria Iemma said...

    You have certainly had a bad run, I hope everything has cleared and that you are up and about feeling like yourself again.

  7. Heidi Carlson-Reid said...

    I hear you! Since I hit my forties, I seem to have more difficulty shaking illness when it strikes. I am fortunate not to look or act forty but sometimes I definitely feel forty!

  8. Jenn said...

    I hope you are all better!

  9. Carrie at In the Hammock Blog said...

    oh my gosh, I hope you feel better soon!

  10. Amy Orvin said...

    Geez, That's not good! I hope you get well and stay well!

  11. Rhonda Martin said...

    Bronchitis here too so I know how you feel sick wise but to give up the trip that just plan stunk. So sorry, that is a double whammy. I look at it this way what better time for me to wrap up in a blanket with my laptop and blog. I wish us both well soon.

  12. slehan said...

    How about a dip in a warm water therapy pool? Usually makes me and my 65 year old body feel better.

  13. ♡♥♬ Carolsue ♡♥♬ said...

    Sucks to get old, doesn't it? I can certainly sympathize with you!

  14. Tammy S said...

    Great post!! Doesn't it suck getting older. How is the Prednisone working for you. I was on it about a year ago. I could have painted the house at 2am. There was no sleep for me.

    I hope you are feeling better soon.

  15. slehan said...

    Bummer. I'm on low dosage prednisone for my RA. Made me eat a lot at first, but now it's evened out.

  16. lil_lady_dz said...

    I've had crohns disease since I was 15 and im 30 now, I had to take prednisone (a form of steroids) and yes it makes you eat a ton and u get bigger. I do not like the drug at all and since my younger years I refuse to take it now, even if im sick, now im on remacade infusions which have been working great for me for now. I wish you the best of luck, some medicines can have such harsh side effects, but always looks for other options also.

Related Posts with Thumbnails